Skip to main content

Publisher: Elsevier

Volume 15, Number 4, February 2003

On the asymptotic solutions of the coupled quasiparticle-oscillator system
pp. 597-610(14)
Authors: Kuzmenkov, L.S.; Maximov, S.G.; Guardado Zavala, J.L.

Favourites:
ADD

The most intensive fluctuation in chaotic time series and relativity principle
pp. 627-630(4)
Authors: Liu, S.D.; Liu, S.K.; Fu, Z.T.; Ren, K.; Guo, Y.

Favourites:
ADD

Deformation of a kinematic surface in a hyperbolic space
pp. 631-638(8)
Authors: Abdel-All, N.H.; Abd-Ellah, H.N.

Favourites:
ADD

The Ω-limit set and the limit set of subsets
pp. 659-661(3)
Author: Ding, C.

Favourites:
ADD

Chemical chaotic schemes derived from NSG system
pp. 663-671(9)
Authors: Guo Xu, W.; Shu Li, Q.

Favourites:
ADD

The influence of potential to stochastic resonance in model system of bistable states chemical reaction
pp. 679-685(7)
Authors: Zhang, F.; Chen, L.; Li, Y.; Wu, B.; Cai Z.-S.; Zhao, X.

Favourites:
ADD

A Kerr metric solution in tetrad theory of gravitation
pp. 687-694(8)
Author: Nashed, G.G.L.

Favourites:
ADD

Oscillation types, multistability, and basins of attractors in symmetrically coupled period-doubling systems
pp. 695-711(17)
Authors: Bezruchko, B.P.; Prokhorov, M.D.; Seleznev, Y.P.

Favourites:
ADD
Favourites:
ADD

Entropy invariants: II. The block structure of Stefan matrices
pp. 729-742(14)
Authors: Chen Z.-X.; Zhou, Z.

Favourites:
ADD

Homoclinic bifurcations in heterogeneous market models
pp. 743-760(18)
Authors: Foroni, I.; Gardini, L.

Favourites:
ADD

Lie algebraic structures of some (1+2)-dimensional Lax integrable systems
pp. 761-770(10)
Authors: Chen D.-y.; Xin, H.; Zhang, D.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more